Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Migraine, coughing up blood, nose bleeds, chest feels tight, eye feels heavy and painful

Hello my name is izzie i am 17. I have been getting a weird feeling migrane everyday above my left eye and around the left side of my skull . I site at a computor for 8 hours a day for work and i wonder could this be the cause? i have also been quite ill the last two weeks and now after occasionally i have beeen coughing up a little but of blood and have had a little nose bleed . my chest has also felt a bit tight. Sorry its alot of problems but the headches are really worrying me. my eye feels heavy when this happens and it is very painfull. Please help me :/
Asked On : Sat, 26 May 2012
Answers:  1 Views:  426
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Emergency Medicine Specialist 's  Response
Hello Izzie,
Please don't sit continuosly at computer for long periods at a stretch. Always give rest to your eyes after 30-40 minutes of work and while at work don't stare for long on the computer screen.Always let your eyes blink in between. This will reduce the strain on the eyes.
Contact an Ophthalmologist and get your eyes checked before concluding that it is a migraine.
Couging can cause rupture of few small vessels due to the pressure of the process of coughing.This can result in blood during cough. But you should have an X-Ray of Chest PA view done along with complete blood count to rule out any infection.
Hope this is useful to you.Thanks.
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor